Skip to content
Could I be pregnant?
avatar
An_250698 posted:
Hi, my last period started Jan. 31, and went until Feb. 6. I experienced some spotting on the 20th through the 24th. I am tired all of the time, and my abdomen just feels uncomfortable, not like pain or stabbing, just uncomfortable. My next period is supposed to start on the 4th of March. My period is like clockwork, so I am not sure what is going on. I am not on birth control, and I am sexually active. What could this be?
Reply
 
avatar
thistledown1973 responded:
The spotting could be implantation bleeding, or it could just be a blip in an normally regular menstraul cycle. Tiredness can be a symptom of early pregnancy; I was already feeling exhausted before I had missed my period. Give it a few more days and then test with first morning urine.
 
avatar
An_250698 replied to thistledown1973's response:
Today I am feeling really nauseous, and I havent been getting good sleep the past couple days. I am trying not to get my hopes up, but I cant help it!!
 
avatar
An_250698 replied to An_250698's response:
Took a test again this morning, and it was negative...
 
avatar
lovebird79 replied to An_250698's response:
You sound like me... I was testing for days until I got AF.
I decided that in April I'm not going to test until I'm at least a week late.

So for you, it's kind of up in the air I think - it sound like a lot of what you are feeling could be early signs, but it could also be signs of stress or something - which could also delay your AF.

If I were you, I would take the weekend to relax - take a deep breathe and plan some fun, relaxing activities to help you get your mind off of it. then, if AF still isn't in town visiting by Monday, test with your first morning urine.

If it's still negative, maybe call your doctor and set up an appointment for a blood test - you can always cancel if AF comes.

Good luck - I'll cross my fingers for you.


Helpful Tips

Pregnancy
Hey guys I need help, so I been feeling pregnant and I have all the systems Like cramping, then brown spotting, boob hurts, vaginal ... More
Was this Helpful?
0 of 0 found this helpful

Related News

There was an error with this newsfeed

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.